Why Does The Foot Hurt Like Being Pinched When Touched When Bathing?

Hello doctor, I’m Ratna, 22 years old. Last week I went for a refreshing trip. I feel achy maybe because I’m not used to walking like that. But the next day (today) every time I wiped the soap when bathing the thighs until my legs hurt all. The pain was like being pinched all over my feet. Does it hurt only because of the soap? Honestly, I have never exercised since I was in college.

1 Answer:

Hello, thank you for asking at HealthReplies.com
Several things can happen related to your complaint, namely:
1. Peripheral Neuropathy, namely peripheral nerve disorders. Generally caused by lack of nerve vitamins.
2. Dermatitis or inflammation of the skin that is characterized by skin rashes, can be reddish spots or red spots.
3. Myalgia or muscle pain that can be caused by excessive strain.
4. And others.
You should consult directly with the nearest doctor so that the doctor can conduct medical interviews and further physical examinations. If needed the doctor will ask you to undergo a supporting examination such as EMG (electromyography).
Meanwhile, try soaking your feet in warm water, you can do it 3-4 times a day for 10-15 minutes each. Then consume over-the-counter painkillers and nerve vitamins.
Thus hopefully useful.

: by

Related Question

Causes Of Nosebleeds When You Wake Up?

Causes Of Nosebleeds When You Wake Up?

(1 year ago)

Why do I have a nosebleed when I wake up? and it’s experienced when the weather is cold and I’ve experienced it 3 times. and that time is not close together...

Causes Of Red Rash And Joint Pain In Children Under Five?

Causes Of Red Rash And Joint Pain In Children Under Five?

(1 year ago)

Good afternoon doctor, please help. I have a 4-year-old nephew who has a red rash on his body until his genitals are gone for a week. The red rash does not appear / itch, it remain...

Ibuprofen Is Excessive?

Ibuprofen Is Excessive?

(11 months ago)

, my friend works to lift sacks of rice, and when he comes home from work he always complains of back pain and takes red paramex for muscles. n nBut in the last 3 days, he increase...

Leave a Reply

Your email address will not be published. Required fields are marked *